MathSciNet Relay Station
MathSciNet bibliographic data
MR1277090 33D15 (11B65 33D80)
Andrews, George E.; Bowman, Douglas A full extension of the Rogers-Ramanujan continued fraction. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3343–3350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement